MAUDE Adverse Event Report: SYNTHES MEZZOVICO 3.5MM LCP OLECRANON PLATE 2 HOLES/LEFT/86MM; APPLIANCE,FIXATION,NAIL

SYNTHES MEZZOVICO 3.5MM LCP OLECRANON PLATE 2 HOLES/LEFT/86MM; APPLIANCE,FIXATION,NAIL
Catalog Number 236.503
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient id used (b)(6).Date of event is unknown.Patient weight was not provided for reporting.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device history records review was completed for part# 236.503, lot# 9677846.Manufacturing location: (b)(4), manufacturing date: oct 14, 2015.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient complained about implants were bothering patient.Hardware removal was performed on (b)(6) 2017 without any issues and all the seven (7) implants were explanted as intact.There was no surgical delay and procedure was completed successfully.Patient was reported as stable.Date of original implant is unknown.This report is for one (1) 3.5mm lcp olecranon plate.This is report 1 of 7 for (b)(4).

Brand Name
3.5MM LCP OLECRANON PLATE 2 HOLES/LEFT/86MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES MEZZOVICO
zona industriale 4
mezzovico CH680 5
SZ  CH6805
MDR Report Key6456456
Report Number1000562954-2017-10038
Device Sequence Number16362524
Product Code KTT
UDI-Device Identifier10886982160676
UDI-Public(01)10886982160676(10)9677846
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number236.503
Device Lot Number9677846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2017
Initial Report FDA Received Date04/04/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;